MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006902
Medical Device Problem Codes Smoking (1585); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the fiber was stuck, and the fiber port needs to be replaced.In addition, there was a smoking smell.Boston scientific has been unable to obtain additional information regarding the patient involvement to date, despite good faith efforts.
 
Event or Problem Description
It was reported that the fiber was stuck and the fiber port needs to be replaced.In addition, there was a smoking smell.Boston scientific has been unable to obtain additional information regarding the patient involvement to date, despite good faith efforts.
 
Additional Manufacturer Narrative
The console was field service at the user's facility.The console was inspected; it was identified that the lens cell assembly had a mark on the lens.The lens assembly was replaced.Near and far alignment was conducted to ensure proper beam centering within the fiber port.Also, the stuck debris shield was replaced.The fiber port was cleaned; it was found that the fiber port was damaged.In addition, the console lens cell assembly was returned it was in overall good physical condition, and the electrical connections were good.However, the lens had white spots on it.Therefore, the reported event was confirmed.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma street 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21307178
Report Number2124215-2025-05511
Device Sequence Number8847647
Product Code GEX
UDI-Device Identifier07290109145150
UDI-Public(01)07290109145150(11)230730(10)1171(21)1171
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006902
Device Catalogue NumberGA-0006902
Device Lot Number0000001171
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date02/04/2025
Supplement Report FDA Received Date06/09/2025
Date Device Manufactured07/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown